| Model Number |
MMT-723LNAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/02/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the insulin pump had an unexpected high blood glucose and was hospitalized on (b)(6) 2018.Blood glucose value was 553 mg/dl at the time of the incident.The customer treated their high blood glucose value with a manual injection.No troubleshooting was performed for the high blood glucose reading.The customer was assisted with connecting the reservoir and infusion set nothing will be replaced or returned.